# SDR QXEA2014033100265

- Difficulty date: March 31, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 17,241 hours, 18,405 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH F/A'S REPORT ELECTRICAL SMOKE ODOR DURING PARKING, LAVATORY SMOKE DETECTOR AUDIO WAS HEARD.  BOTH FAS REPORT A SMOKE, HAZE WAS NOTICED IN CABIN. FWD F/A SAW A DEFINITE HAZE IN THE CABIN.  CONFIRMED SOURCE WAS THE NR 2 ENGINE. REPLACED NR 2 ENGINE IAW MAINTENANCE TASK CARDS 6710003 AND 6710004.  RETURNED TO SERVICE.
